| Model Number |
2110 |
| Medical Device Problem Codes |
Degraded (1153); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device had an air in line error, and tear on air in line seal.There was no patient involvement, and no patient harm/adverse event reported.
Additional Manufacturer Narrative
E1: facility name "(b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.The root cause was unable to be established.The service history review had no indication that the complaint was related to a service of the device within the review period.